# SDR JBXA00269

- Difficulty date: April 21, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N589ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7376
- Aircraft time: 2,643 hours, 2,329 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 853D10018
- Part serial: 1354
- Condition: Failed
- Location: T/E Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE ON EICAS. FLAPS FAILED AT 37 DEGREES.  ACCOMPLISHED FLAPS FAIL QRH PROCEDURE AND CALCULATION PRIOR TO LANDING.  REMOVED AND REPLACED RT OUTBOARD /INBOARD H3 FLAP ACTUATOR IAW CRM AMM 27-53-05, OPS CK GOOD.
